Publications
Search

Publications :: Search

Deterministic and iterative solutions to subset selection problems.

Show publication

On this page you see the details of the selected publication.

    Publication properties
    Title: Deterministic and iterative solutions to subset selection problems.
    Rating: (not rated yet)
    Discussion: 0 comments
    Date: 2002
    Publication type: Journal article
    Authors:
    No. First name Last name Show
    1. Mohammed Nafie
    2. Ahmed H. Tewfik
    3. Murtaza Ali
    Download (by DOI): 10.1109/TSP.2002.1011200
    BibTeX: journals/tsp/NafieTA02
    DBLP: db/journals/tsp/tsp50.html#NafieTA02
    Bookmark:

    The following keywords have been assigned to this publication so far. If you have logged in, you can tag this publication with additional keywords.

    Keywords
    No keywords have been assigned to this publication yet.

    If you log in you can tag this publication with additional keywords

    A publication can refer to another publication (outgoing references) or it can be referred to by other publications (incoming references).

    Incoming References
    No incoming references have been assigned to this publication yet.
    Outgoing References
    No outgoing references have been assigned to this publication yet.

    If you log in you can add references to other publications

    A publication can be assigned to a conference, a journal or a school.

    Journal
    Name: IEEE Transactions on Signal Processing
    Year: 2002
    Volume: 50
    Number: 2
    DBLP: db/journals/tsp/tsp50.html